The Lupus Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
17 Posts
Discussion Starter · #1 ·
Hi,

Having had a bad cold a couple of weeks back it seems to have triggered a flare. I was just wondering if anyone else feels sick to the stomach? I just cant face food and when I do eat I feel full up after a few mouth fulls.

I am not on any medication at the moment because for some reason I seem to be really sensitive to them. I have tried planequil and prednisone but I feel dreadfull on them so I know its not meds making me feel so nauseous.

I was just wondering if there is anything you can take to ease it?

Thanks
 

·
Administrator
Joined
·
10,208 Posts
You should contact your doctor. There could be many reasons for your nausea, including Lupus. There are medications that can be prescribed to help.

Take care,
Lazylegs
 

·
Premium Member
Joined
·
7,567 Posts
Hi, sorry to hear you are flaring. It is a shame you are so sensitive to meds. Are they going to try you on any alternatives?

For the nausea you could try peppermint tea, or ginger tablets. They are supposed to ease nausea.

If it doesn't ease I would see a doc in case it is something else. He might be able to prescribe you something to help.

Take care and rest up.

Deb
 

·
Pamela b
Joined
·
424 Posts
So sorry
I am very nasueous and was before meds so we know it is not the meds. I always have no sense of taste either and some smells make me want to vomit ( milk being something that smells foul to me ) My doctor prescribes some tablets which you allow to disolve in your mouth. They can make you sleepy but other than that do help me a lot with the sickness.
If it doesnt go away have a word with your doctor as I know it is rotten.
So sorry you are suffering and I hope it gets resolved soon
Pam
 

·
Registered
Joined
·
432 Posts
when my sle is flaring (as it is constantly at the mo!) i feel nauseous...infact it was my first symptom before i was diagnosed...so sick cant eat cant do anything as i feel like im gonna be sick...im constantly looking round for the nearest bin/sink/dark corner HAHA! Rheum says its a symptom of active SLE. I'm not sure what causes it. I take Stemitil 3 times a day (more if needed) and it seems to do the trick xxxxxxxxxxxxx
 

·
Registered
Joined
·
3 Posts
I have indigestion alot, so one thing the doctor put me on was Nexium at the present, I have been on many before it but right now I am on Nexium. When I still feel nauseous, cause I cant usually throw up, I just feel awful, I take a Pepto-Bismol tablet. I cant take the liquid, it makes me throw up. But the tablet, I can let dissolve in my mouth or chew it up. But you cant take too much, it will constipate you.:)
 

·
Registered
Joined
·
3,471 Posts
you know lotti, i felt really bad when i flared, couldnt eat, then took to bed, and thats where i stayed, be careful. i also had high fever, ended up in hospital ...........hope you will soon be better, but dont leave it to long like i did.

take care Lin xxxxxxxx
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top